# SDR ASAA1149058

- Difficulty date: February 13, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 65465282
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT TRANSITION PANEL ON THE LEFT SIDE IS CORRODED BETWEEN BS 500E AND 500G.  FABRICATED AND INSTALLED REPAIR PARTS IAW B737 400 SRM 53 30 53 FIG 201.
